×

zbMATH — the first resource for mathematics

An analysis of a uniformly accurate difference method for a singular perturbation problem. (English) Zbl 0471.65062

MSC:
65L10 Numerical solution of boundary value problems involving ordinary differential equations
34E15 Singular perturbations for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alan E. Berger, Jay M. Solomon, and Melvyn Ciment, Higher order accurate tridiagonal difference methods for diffusion convection equations, Advances in computer methods for partial differential equations, III (Proc. Third IMACS Internat. Sympos., Lehigh Univ., Bethlehem, Pa., 1979), IMACS, New Brunswick, N.J., 1979, pp. 322 – 330.
[2] Alan E. Berger, Jay M. Solomon, and Melvyn Ciment, Uniformly accurate difference methods for a singular perturbation problem, Boundary and interior layers — computational and asymptotic methods (Proc. Conf., Trinity College, Dublin, 1980) Boole, Dún Laoghaire, 1980, pp. 14 – 28. · Zbl 0454.65067
[3] Alan E. Berger, Jay M. Solomon, Melvyn Ciment, Stephen H. Leventhal, and Bernard C. Weinberg, Generalized OCI schemes for boundary layer problems, Math. Comp. 35 (1980), no. 151, 695 – 731.
[4] T. M. El-Mistikawy & M. J. Werle, ”Numerical method for boundary layers with blowing-The exponential box scheme,” AIAA J., v. 16, 1978, pp. 749-751. · Zbl 0383.76018
[5] P. P. N. de Groen and P. W. Hemker, Error bounds for exponentially fitted Galerkin methods applied to stiff two-point boundary value problems, Numerical analysis of singular perturbation problems (Proc. Conf., Math. Inst., Catholic Univ., Nijmegen, 1978) Academic Press, London-New York, 1979, pp. 217 – 249. · Zbl 0429.65082
[6] A. F. Hegarty, J. J. H. Miller, and E. O’Riordan, Uniform second order difference schemes for singular perturbation problems, Boundary and interior layers — computational and asymptotic methods (Proc. Conf., Trinity College, Dublin, 1980) Boole, Dún Laoghaire, 1980, pp. 301 – 305. · Zbl 0455.76041
[7] A. M. Il\(^{\prime}\)in, A difference scheme for a differential equation with a small parameter multiplying the highest derivative, Mat. Zametki 6 (1969), 237 – 248 (Russian).
[8] R. Bruce Kellogg and Alice Tsan, Analysis of some difference approximations for a singular perturbation problem without turning points, Math. Comp. 32 (1978), no. 144, 1025 – 1039. · Zbl 0418.65040
[9] Jens Lorenz, Stability and consistency analysis of difference methods for singular perturbation problems, Analytical and numerical approaches to asymptotic problems in analysis (Proc. Conf., Univ. Nijmegen, Nijmegen, 1980) North-Holland Math. Stud., vol. 47, North-Holland, Amsterdam-New York, 1981, pp. 141 – 156. · Zbl 0477.65060
[10] John J. H. Miller, Sufficient conditions for the convergence, uniformly in \?, of a three-point difference scheme for a singular perturbation problem, Numerical treatment of differential equations in applications (Proc. Meeting, Math. Res. Center, Oberwolfach, 1977) Lecture Notes in Math., vol. 679, Springer, Berlin, 1978, pp. 85 – 91.
[11] Murray H. Protter and Hans F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. · Zbl 0549.35002
[12] Steven A. Pruess, Solving linear boundary value problems by approximating the coefficients, Math. Comp. 27 (1973), 551 – 561. · Zbl 0293.65057
[13] Milton E. Rose, Weak-element approximations to elliptic differential equations, Numer. Math. 24 (1975), no. 3, 185 – 204. · Zbl 0294.35028
[14] Donald R. Smith, The multivariable method in singular perturbation analysis, SIAM Rev. 17 (1975), 221 – 273. · Zbl 0295.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.